# SDR RU3A20190707030

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 11,807 hours, 5,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL DURING INITIAL CLIMB AFTER TAKE OFF.  MAINTENANCE NOTED NO FUEL LEAKS AT THIS TIME. MAINTENANCE RAN MOTORS TO TAKE OFF POWER WITH NO FUEL SMELL NOTED AT THIS TIME. WILL CONTINUE TO MONITOR.
